# SDR DLM88991236

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT IN CVG, FWD LAV SMOKE DETECTOR CAME ON AND AN    ODOR WAS DETECTED IN THE FORWARD PORTION OF THE CABIN.  ALSO, PASSENGERS REPORTED SMELLING SMOKE.  PERFORMED DUCT BURNOUT, REPLACED COALESCERS.
